MathSciNet Relay Station
MathSciNet bibliographic data
MR380891 58F15 (53C30)
Eberlein, Patrick When is a geodesic flow of Anosov type? I,II. J. Differential Geometry 8 (1973), 437–463; ibid. 8 (1973), 565–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement